# SDR SWAA2022093065320

- Difficulty date: August 17, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 66,939 hours, 39,408 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: 194CL
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER AFT FAIRING ACCESS PANEL #194CL; SEVERAL SCREW HOLES ELONGATED WITH SURFACE BULGE. / [01] PREPARED AND CLENED REPAIR AREA TO APPLY THE FABRIC REPAR PLIES; NO WATER NOTE ON REPAIR AREA AT AFT FAIRING ACCESS PANEL 194CL. REF B737-700 SRM 51-70-04-2R-9 REPAIR 9 PARAGRAPH 4.;[02] VERIFIED STEP #1.  OK TO APPLY REPAIR ON DAMAGE AREAS.;[03] REPAIRED HOLES FASTENERST AT AT AFT FAIRING ACCESS PANEL 194CL. REF B737-700 SRM 51-70-04-2R-9 REPAIR 9 PARAGRAPH 4.;[04] VERIFIED STEP #3; FASTENER HOLES REPAIRED.;[05] APPLIED TOP COAT AT REPAIR AREA ON AFT FAIRING ACCESS PANEL 194CL. REF B737-700 SRM 51-70-04-2R-9 REPAIR 9 PARAGRAPH 4.;[06] MATERIAL USED FIBER GLASS PO#:1690463; RESIN EY3804AB PO#:1774613; PAINT BLUEHEART PO#:1721204 AND PAINT WHITE PO#: 1780149.;[07] VERIFIED STEP #5.;[08] FINAL INSPECTION; REPAIRED WORK PERFORMED.
